# SDR AALA202503207449

- Difficulty date: March 18, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 68,987 hours, 34,801 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2761
- Part serial: 125
- Condition: Overheated
- Location: Zone 900
- Part time: 64,670 hours, 33,193 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INFLIGHT, THE AFT CHILLERS BEGAN TO DISPLAY INTERMITTENT OPERATING LIGHT AND INTERMITTENT FAIL LIGHT ACCOMPANIED BY A BURNING SMELL. CHILLERS WERE TURNED OFF AND SMELL DISSIPATED. MAINTENANCE REPLACED AFT CHILLER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-34-51.
